Crescent Pharma Paracetamol 500mg 32 Tablets

Crescent Pharma Paracetamol 500mg 32 Tablets
Description
You don't have to stand the pain with Crescent Pharma Paracetamol 500mg. Paracetamol is a widely used painkiller, for the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, and period pain. It can also be used for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds, and feverishness.
Benefits:
- Crescent Pharma Paracetamol 500mg Tablets can be used for mild to moderate pain
- Gentle on the stomach
- Works for various types of pain
Ingredients
Each tablet contains the active ingredient Paracetamol 500mg
Usage and Instructions
Dosage: Swallow the tablets, preferably with a drink of water.
Adults, the elderly and children over 12 years: Take one or two tablets up to four times a day, as required.
Children 6 to 12 years: Half to one caplet up to four times a day, as required. For kids of this age, we recommend using the liquid form, like Calpol paracetamol liquid 6+ instead as it's easier to swallow.
Do not give to kids younger than 6 years old. For children below 6 years old, you can give Calpol infant liquid instead.
Warnings
Do not take with any other paracetamol-containing products, like cold and flu preparation or other tablets on prescription.
Do not give to children under 6 years of age.
Do not exceed the stated dose as this can lead to liver damage.
Do not take Paracetamol 500mg Capsules if you:
Are taking any other products that contain paracetamol.
Are allergic to paracetamol or any of the other ingredients.
Take special care and talk to a pharmacist or your doctor before taking Paracetamol 500mg Capsules if you are:
Suffering from liver or kidney disease (including alcoholic liver disease).
Suffering from G-6-PD deficiency (a hereditary condition leading to low red blood cell counts).
Taking medicines that reduce the clotting of the blood (e.g. warfarin).
Talk to your doctor or a pharmacist before taking Paracetamol 500mg Capsules if you are taking:
Some antibiotics (chloramphenicol).
Anti-sickness treatments (metoclopramide, domperidone).
Some treatments for diarrhoea caused by gall bladder disease.
Lipid lowering drugs (cholestyramine).
Side Effects
Although side effects with Paracetamol are non common, side effects may occur if the recommended dose is exceeded.